# SDR DXTA2018031900726

- Difficulty date: March 16, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N395QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500365
- Aircraft time: 1,270 hours, 972 cycles
- Engine: Pwc PW535E
- System (JASC): 7300 · Engine Fuel and Control
- Part: Interface Unit
- Part number: 0110083100
- Part serial: 46721762
- Condition: Faulted
- Location: Engine
- Part time: 1,270 hours, 972 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

MULTIPLE AIRFRAME AND ENGINE CAS MESSAGES IN-FLIGHT INCLUDING,  LG LEVER DISAG, E1 TTO HTR FAIL, PRESN AUTO FAIL, OXY LOW PRES, A-I E2 ON, A-I E1 ON, SWPS ICE SPEED, A-I WINGSTB ON, ADS 2 SLIP FAIL, ADS 1 SLIP FAIL, AND ENG NO DISPATCH.   REMOVED AND REPLACED THE ENGINE AIRFRAME INTERFACE UNIT IAW AMM 31-41-03, OPS CHECKED GOOD.
